# SDR CA120210001

- Difficulty date: February 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,051 hours
- Engine: Ge CF3410E5A1
- Engine time: 16,437 hours, 7,714 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT THRU FL23,   FELT AND HEARD VERY NOTICEABLE RUMBLE FROM NR 1 ENGINE LP VIBREATION DURING CLIMB WERE BETWEEN 3.7-3.9 AND IN CRUIZE BETWEEN 2.6-3.0.   FOUND TURBINE BLADES MISSING AND BENT.
